Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 536325, 4 pages
Research Article

On Certain Matrices of Bernoulli Numbers

1The Institute of Applied Mathematics, College of Science, Northwest A&F University, Yangling, Shaanxi 712100, China
2Department of Financial Engineering and Actuarial Mathematics, Soochow University, 56 Kueiyang Street, Sec. 1, Taipei 100, Taiwan

Received 3 May 2014; Revised 16 July 2014; Accepted 24 July 2014; Published 5 August 2014

Academic Editor: Guo-Cheng Wu

Copyright © 2014 Ruiming Zhang and Li-Chen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruiming Zhang and Li-Chen Chen, “On Certain Matrices of Bernoulli Numbers,” Abstract and Applied Analysis, vol. 2014, Article ID 536325, 4 pages, 2014.